Convergence rate of rational spline histopolation

    Malle Fischer Affiliation
    ; Peeter Oja Affiliation


The convergence rate of histopolation on arbitrary nonuniform mesh with linear/linear rational splines of class C1 is studied. Established convergence rate depends on Lipschitz smoothness class of the function to histopolate. Corresponding numerical examples are given.

First Published Online: 14 Oct 2010

Keyword : histopolation, rational spline, convergence rate

How to Cite
Fischer, M., & Oja, P. (2007). Convergence rate of rational spline histopolation. Mathematical Modelling and Analysis, 12(1), 29-38.
Published in Issue
Mar 31, 2007
Abstract Views
PDF Downloads